# SDR AALA20100316LGA03

- Difficulty date: March 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 65,736 hours, 34,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS AT UPPER MID CABIN SEATS 20DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EGRESS LIGHTS AT UPPER MID CABIN SEATS 20DEF, OPS CHECKED NORMAL.
